# SDR SWAA2021092120453

- Difficulty date: September 17, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 78,418 hours, 46,834 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE HANDLE EXPOSED ; / [01] SECURED AFT ENTRY DOOR SLIDE HANDLE IAW AMM 25-66-01
